Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of semispan of continua


Author: Edwin Duda
Journal: Proc. Amer. Math. Soc. 96 (1986), 171-174
MSC: Primary 54F20; Secondary 54F50, 54F55
DOI: https://doi.org/10.1090/S0002-9939-1986-0813832-5
MathSciNet review: 813832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main results of this paper are characterizations of semispan $ \varepsilon ,\varepsilon \geqslant 0$, for those metric spaces which are atriodic hereditarily unicoherent continua. The results follow from Theorem 1 which gives conditions under which the union of two continua, each of semispan less than or equal to $ \varepsilon $, has semispan less than or equal to $ \varepsilon $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F50, 54F55

Retrieve articles in all journals with MSC: 54F20, 54F50, 54F55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813832-5
Keywords: Span, semispan
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society